# SDR DALA2024031103202

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 MAIN CABIN BETWEEN STA 1681.8 - 1720 BL0 - RBL50 APPROS WEB HAS CORROSION. DOT 39-013. CORRECTIVE ACTION: REMOVED CORROSION AT AFT DECK PLATE AREAS A,B,C AND D. MAIN CABIN BETWEEN STA 1681.8 - 1720 BLO - RBL50 IAW B757 SRM 53-60- 51. EVALUATED AREA AFT DECK PLATE AREA A,B,C AND D. AREA A IS .059 AND ORIGINAL THICKNESS IS .071 MATERIAL LOSS IS MORE THAN 10% A FOUND TO BE OUT OF LIMITS, B, C AND D AREA READING .061 .067 AND .065 ORIGINAL THICKNESS IS .071 MATERIAL LOSS IS LESS THAN 10% AREAS B, C AND D ARE FOUNT TO BE WITHIN LIMITS IAW B757 SRM 53-60-51. ACCOMPLISHED REPAIR AT AREA A IAW B757 SRM 53-60-51-2R REPAIR 11.
